# SDR AALA201807189001

- Difficulty date: June 7, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301500
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION IN THE RT ELEVATOR UPPER SKIN,  APPROXIMATELY 10.75 INCHES INBOARD FROM RIB 10 AND 6.5 INCHES FROM TRAILING EDGE.  REPAIRED THE RT ELEVATOR SKIN IAW SRM 55-21-11-300-005.
